# SDR ASAA2022012337230

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,721 hours, 16,341 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006670
- Condition: Failed
- Location: Ee Rack, E5
- Part time: 35,020 hours, 10,986 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED AT CRUISE ALT 350. FMC P/RST AMBER LIGHT BLINKING ON AND OFF. PER CHECKLIST, WENT TO SINGLE FMC OPS. EVENTUALLY THE RIGHT FMC RETURNED TO NORMAL. GROUNDED - YES.  REMOVED AND REPLACED RH FMC COMPUTER PER B737-800 AMM 34-61-02-400-801 OPERATIONAL BITE TEST & CROSS LOAD OK PER AMM 34-60-00-710-701.
